# SDR SWAA2025022190479

- Difficulty date: January 28, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,665 hours, 13,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-003: FWD CARGO FLOOR PANEL 120CF HAS CORROSION AT FASTENER HOLES<[01] CORROSION ON FLOOR PANEL IS FOUND TO BE OUT OF LIMITS I.A.W. SRM 53-00-53-1A-1 MATERIAL VERIFICATION FOR ALUMINUM WITH P/N 2024-T3-071 SHEET AND ATAG A276640 I.A.W. AMM 25-52-10-400-801; STEP 3; (4) FABRICATED NEW FLOOR PANEL 120CF I.A.W. AMM 25-52-10-400-801 TREATED PANEL 120CF IAW AMM 51-21-41-370-802 AND APPLIED PRIMER IAW AMM 51-21-72-370-804 AND PLACED ON PANEL RACK
